Clonidine for night terrors

Common Questions and Answers about Clonidine for night terrors

catapres

00 pm he abilify5mgs @bedtime he gets 3 .1 clonidine to help him sleep and he also night terrors. Now he's got a temper. my niece just went to her Dr. and she got a bad temper as my grandson she was on Focalin I learned from the dr these are all stimulants and why are these children on these types of meds on my grandson none of these meds have worked only made him worse. now my niece is on tenex doing very well she takes in the am and 3:00pm should I talk to my dr.
Now he is having night walking and night terrors. Normally it is just nightmares but last night he flipped out and was seeing invisible robots that were attacking him and monsters on the doorway he was crying and really scared i had to hold his eyes with my hands and held him the rest of the night...Does anyone know what I can do to help him. The dr put him on intuniv and now clonidine (which he is on this now only for about 2 weeks) IT was supposed to help for the nightmares.
Well it is night here and that always feels good to me, making it through the day ok. How are you doing? I am a great fan of distracting yourself as much as you can during wd. Anything will do; even cleaning the tile in the bathroom with a toothbrush. Just something stupid and mindless. Really helps me. Also today I had the image of surfing the withdrawal....
” 5. Disturbances during sleep in children with bipolar disorder include severe nightmares or night terrors often with themes of explicit gore and bodily mutilation. 6. Children who are bipolar often show giftedness in certain cognitive functions, especially verbal and artistic skills (perhaps with verbal precocity and punning by age two to three years). 7.
my son has severe violent out busts when he doesnt want to do something he will hit bite kick scream bloody murder say he wants to cut peoples heads off, he has taken this out on adults and my dogs, we have been seeing a specialist which they said he is adhd, they put him on adderall and clonidine, which he does focus better and sleeps better, he has nightmares 3 to 4 times a night, even a few night terrors to where nothing has clammed him.
I went to the ER and that's they sent me home with. Minimized the night terrors too. Thanks you guys, for the support. It's really hard-but I'm determined. Going to a NA meeting tonight-haven't been to one in 3 years.
there's room for all!
While the worst of the vomiting, cramps and (shudder) unending cold sweats have passed, I remain fevered a full 2 1/2 degrees above my normal temp, and any (ANY) kind of physical activity make me collapse into a shaking, sweating, unpleasant harpy. Sleep is still a nightly ordeal punctuated by some of the worst night terrors I've ever experienced. The OTC anti fever meds aren't helping this. Any suggestion on what I could use to sleep or what might bring my fever down?
MY PED ALSO TOLD ME THAT SHE WOULD GROW OUT OF IT AND THAT THEY WERE NIGHT TREMORS/TERRORS. LAST NIGHT IT HAPPENED AGAIN AND IM AT MY WITS END!!! WHAT USUALLY HAPPENS IS THAT WE BOTH DONT SLEEP, AND WE BOTH END UP CRYING TO NO END. ANY SUGGESTIONS AT THIS POINT WOULD BE GRATLY APPRECIATED.
Now I know the doctor will discuss this with you and your husband, but near the end when hes down to extremely low doses (below 2-3mgs) the doctor may find to erase any chance and alleviate any anxiety your husband may have nearing the finish line prescribing opioid WD aids.
I can't drive, walk, eat, drink, think, and will be out of these vic's tomorrow, haven't slept for 8 days ... shakes, leg terrors, headaches, chills, 95.1 temp, ungodly pain and would rather die than endure this any longer. I have no doc connections because I'm healthy otherwise and new to the area with no insurance and to top it off......I have a dying son to care for, he's in the end stage CF (lung and liver failure) Has anyone ever detoxed at home and if so ...how?
If you don't sleep for days on end, for whatever reason, you will hallucinate. I was having wicked night terrors too when I would get like a half hour. I would wake up in a panic, dripping with sweat, freaking out about what just went through my mind. Eventually it subsided though. So uh...I guess my point is, try to get some sleep!
Golden What you are speaking of is rapid detox. You are sedated while you are given shots of naltraxon or an equivalant. It is over in 24 hours. It costs about $3000.00. The success rate, I understand is very low even for a drug treatment. Most people still have withdrawals for several days following the treatment. Im Done At 800mg a day, you can consider yourself a hard core user taking extreme doses. Methadone may be an option for you since I believe your life to be in danger.
Ok, I am still chuggin' along. Last night was not very good for me. Who said life was suppose to be fun every night? Anyway, here I sit. To be honest I am getting very impatient! Although my mood is positive my body is starting to feel the effects of depression. The thing is I am a very outgoing person. I need to be around people. I am stuck here in this house unable to work. Some of you might know that I am on workman's comp waiting for a settelment. I don't think that check will ever come.
After 4 days in your nice,warm bedroom with Imodium AD for your Diareah....Clonidine(a high blood pressure medication)for your hot and cold flashes and night sweats.....Flexeril(A muscle relaxant)for your stomach and leg spasms (the leg spasms is where they get the term "kicking the habit")milk of magnesia for vomiting and St. John's Wort(can be found in any health food store or supermarket)for anxeiety(the shakes) you can beat the Opiates and opioids!!
Withdrawal not only has the typical opiate side effect, to a slightly lesser degree (at least in my case) but it also comes with severe anxiety, severe depression - almost to a point where I wanted someone to watch me so I didn't do anything stupid, severe mood swings, aggressiveness, brain zaps similar to the brain zaps people describe from Effexor, very bad restless leg syndrome, and very vivid night terrors.
Last Spring Doctor Deluca helped me wean off a major percocet habit, weaning me off with Darvocet to stifle the Opiate withdrawl, Clonidine to help with withdrawl pains and Valium for the Anxiety and restlessness. You can do this at your pace. I was fine until tearing my knee up in September and going through Reconstructive Knee Surgery. As you can imagine, I had no problem asking my docs for Oxycontin and Percocet.
MedHelp Health Answers